Global solvability of the Cauchy problem for some systems of reaction-diffusion equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1045-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a15,
author = {Ya. I. Kanel'},
title = {Global solvability of the {Cauchy} problem for some systems of reaction-diffusion equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1045--1049},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a15/}
}
Ya. I. Kanel'. Global solvability of the Cauchy problem for some systems of reaction-diffusion equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1045-1049. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a15/